Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A criterion on a subdomain of the disc for its harmonic measure to be comparable with Lebesgue measure

Author: A. L. VolЬberg
Journal: Proc. Amer. Math. Soc. 112 (1991), 153-162
MSC: Primary 31A15; Secondary 30C85
MathSciNet review: 1045152
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A subdomain $ O$ of the disc $ \mathbb{D}$ is called a boundary layer if $ \omega (O, \cdot ) \geq \alpha \cdot m$, where $ \omega (O, \cdot )$ is the harmonic measure of $ O$. The metric criterion in terms of $ \partial O$ is given for the case when $ \alpha $ is near 1.

References [Enhancements On Off] (What's this?)

  • [1] A. A. Borichev and A. L. Vol′berg, Uniqueness theorems for almost analytic functions, Algebra i Analiz 1 (1989), no. 1, 146–177 (Russian); English transl., Leningrad Math. J. 1 (1990), no. 1, 157–191. MR 1015338
  • [2] Lennart Carleson, Selected problems on exceptional sets, Van Nostrand Mathematical Studies, No. 13, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0225986
  • [3] M. Essèn, On minimal thinness, reduced functions and Green potentials, Upp. Univ. Dep. Math., no. 13, 1989.
  • [4] James E. Thomson, Approximation in the mean by polynomials, Ann. of Math. (2) 133 (1991), no. 3, 477–507. MR 1109351,
  • [5] A. L. Volberg, The logarithm of an almost analytic function is summable, Soviet Math. Dokl. 26 (1982), 238-243.
  • [6] A. L. Vol′berg and B. Ërikke, Summability of the logarithm of an almost analytic function and generalization of the Levinson-Cartwright theorem, Mat. Sb. (N.S.) 130(172) (1986), no. 3, 335–348, 431 (Russian). MR 865765

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A15, 30C85

Retrieve articles in all journals with MSC: 31A15, 30C85

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society